# SDR YENA2020122800635

- Difficulty date: December 23, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 74,091 hours, 26,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 802119
- Condition: No Test
- Location: Emergency Lights
- Part time: 11,482 hours, 4,284 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EMERGENCY LIGHT FAILS TEST.  R & R BATTERIES (10WL), IAW TSM 33-51-00-810-802-A, AMM 33-51-38-000-002-A  AND AMM 33-51-38-400-002-A.  PERFORMED OPERATIONAL CHECK OF THE EPSU THROUGH BITE CHECK, IAW AMM33-51-00-710-001-A.  TEST IS OK.
